Double linear diagonals-parameter symmetry and decomposition of double symmetry for square tables
| Year of publication: |
2010
|
|---|---|
| Authors: | Tahata, Kouji ; Tomizawa, Sadao |
| Published in: |
Statistical Methods and Applications. - Springer, ISSN 1618-2510. - Vol. 19.2010, 3, p. 307-318
|
| Publisher: |
Springer |
| Subject: | Bivariate normal distribution | Mean equality | Orthogonal decomposition | Point-symmetry | Symmetry |
-
Implementing point-symmetry models for square contingency tables having ordered categories in SAS
Lawal, H., (2000)
-
Isoyama, Hiroaki, (2024)
-
Isoyama, Hiroaki, (2024)
- More ...
-
Orthogonal decomposition of point-symmetry for multiway tables
Tahata, Kouji, (2008)
-
Marginal inhomogeneity models for square contingency tables with nominal categories
Miyamoto, Nobuko, (2006)
-
Tahata, Kouji, (2008)
- More ...